# SDR 95UAL900270

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7255U
- Make and model: Boeing 727222
- Aircraft serial: 21402
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 162502
- Condition: Grounded
- Location: Nr 3 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FIRE WARNING SYSTEM SHOWS GROUND FAULT AND NR 3 FIRE DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED IN FLIGHT.  CLEANED CONNECTOR D1504 ON NR 3 ENGINE AND GROUND CHECKS OKAY.
